# SDR HALA2011022100104

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 81,709 hours, 14,775 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ACFT ARRIVAL, FOUND ENG A/O VALVE & EEC C1 MESSAGE.  REGARDING THE MESSAGE, PIMU BITE TEST CARRIED OUT IAW FIM 71-PIMU BITE PROCEDURE AND PIMU GROUND TEST CARRIED OUT IAW AMM 77-35-00.  NO FAULT DETECTED AND FAULT MESSAGES ARE ERASED BY ITSELF.  OK FOR FURTHER SERVICE.
